# SDR SIMA201015908

- Difficulty date: June 7, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 24,240 hours, 23,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920
- Condition: Torn
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3655 THE CREW REPORTED WHILE EN ROUTE A "BLEED 1 LEAK" MESSAGE ILLUMINATED.  THE CREW FOLLOWED AIRCRAFT OPERATIONS MANUAL VOLUME 1 AND DE-SELECTED BLEED 1 AND WAITED 3 MINUTES, THE FAULT REMAINED.  THE CREW DE-SELECTED THE NR 2 BLEED SWITCH AND WHILE WAITING THE 3 MINUTES THE FAULT CLEARED.  THE CREW ELECTED TO RETURN TO MIA.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND O-RING DAMAGED IN BLEED AIR TUBE UNDER CARGO FLOORBOARD NR 272AF.  REPLACED O-RING PER AMM 36-11-10.  THE OPERATIONAL CHECK WAS GOOD.  NO OVERWEIGHT LANDING LESS THAN 300 FEET PER MINUTE.  THE AIRCRAFT WAS RETURNED TO SERVICE.
